skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Exploration of efficient reduced-order modeling and a posteriori error estimation: EFFICIENT REDUCED-ORDER MODELING

Abstract

Not provided.

Authors:
 [1];  [2];  [3]
  1. Department of Mathematics and Statistics, The University of New Mexico, Albuquerque 87131 USA
  2. Department of Statistics, Colorado State University, Fort Collins 80523 CO USA
  3. Department of Scientific Computing, Florida State University, Tallahassee 32306 FL USA
Publication Date:
Research Org.:
Colorado State Univ., Fort Collins, CO (United States); Florida State Univ., Tallahassee, FL (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1533197
DOE Contract Number:  
SC0009279; SC0009324
Resource Type:
Journal Article
Journal Name:
International Journal for Numerical Methods in Engineering
Additional Journal Information:
Journal Volume: 111; Journal Issue: 2; Journal ID: ISSN 0029-5981
Publisher:
Wiley
Country of Publication:
United States
Language:
English
Subject:
Engineering; Mathematics

Citation Formats

Chaudhry, J. H., Estep, D., and Gunzburger, M. Exploration of efficient reduced-order modeling and a posteriori error estimation: EFFICIENT REDUCED-ORDER MODELING. United States: N. p., 2017. Web. doi:10.1002/nme.5453.
Chaudhry, J. H., Estep, D., & Gunzburger, M. Exploration of efficient reduced-order modeling and a posteriori error estimation: EFFICIENT REDUCED-ORDER MODELING. United States. doi:10.1002/nme.5453.
Chaudhry, J. H., Estep, D., and Gunzburger, M. Mon . "Exploration of efficient reduced-order modeling and a posteriori error estimation: EFFICIENT REDUCED-ORDER MODELING". United States. doi:10.1002/nme.5453.
@article{osti_1533197,
title = {Exploration of efficient reduced-order modeling and a posteriori error estimation: EFFICIENT REDUCED-ORDER MODELING},
author = {Chaudhry, J. H. and Estep, D. and Gunzburger, M.},
abstractNote = {Not provided.},
doi = {10.1002/nme.5453},
journal = {International Journal for Numerical Methods in Engineering},
issn = {0029-5981},
number = 2,
volume = 111,
place = {United States},
year = {2017},
month = {1}
}

Works referenced in this record:

A Posteriori Analysis and Adaptive Error Control for Multiscale Operator Decomposition Solution of Elliptic Systems I: Triangular Systems
journal, January 2009

  • Carey, V.; Estep, D.; Tavener, S.
  • SIAM Journal on Numerical Analysis, Vol. 47, Issue 1
  • DOI: 10.1137/070689917

Reduced Basis Technique for Nonlinear Analysis of Structures
journal, April 1980

  • Noor, Ahmed K.; Peters, Jeanne M.
  • AIAA Journal, Vol. 18, Issue 4
  • DOI: 10.2514/3.50778

Reliable Real-Time Solution of Parametrized Partial Differential Equations: Reduced-Basis Output Bound Methods
journal, November 2001

  • Prud’homme, C.; Rovas, D. V.; Veroy, K.
  • Journal of Fluids Engineering, Vol. 124, Issue 1
  • DOI: 10.1115/1.1448332

Galerkin proper orthogonal decomposition methods for parabolic problems
journal, November 2001


Certified reduced basis approximation for parametrized partial differential equations and applications
journal, January 2011

  • Quarteroni, Alfio; Rozza, Gianluigi; Manzoni, Andrea
  • Journal of Mathematics in Industry, Vol. 1, Issue 1
  • DOI: 10.1186/2190-5983-1-3

Turbulence and the dynamics of coherent structures. I. Coherent structures
journal, January 1987

  • Sirovich, Lawrence
  • Quarterly of Applied Mathematics, Vol. 45, Issue 3
  • DOI: 10.1090/qam/910462

Control of the Burgers Equation by a Reduced-Order Approach Using Proper Orthogonal Decomposition
journal, August 1999

  • Kunisch, K.; Volkwein, S.
  • Journal of Optimization Theory and Applications, Vol. 102, Issue 2
  • DOI: 10.1023/A:1021732508059

Reduced-order modeling of time-dependent PDEs with multiple parameters in the boundary data
journal, January 2007

  • Gunzburger, Max D.; Peterson, Janet S.; Shadid, John N.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 196, Issue 4-6
  • DOI: 10.1016/j.cma.2006.08.004

POD and CVT-based reduced-order modeling of Navier–Stokes flows
journal, December 2006

  • Burkardt, John; Gunzburger, Max; Lee, Hyung-Chun
  • Computer Methods in Applied Mechanics and Engineering, Vol. 196, Issue 1-3
  • DOI: 10.1016/j.cma.2006.04.004

Proper Orthogonal Decomposition Technique for Transonic Unsteady Aerodynamic Flows
journal, October 2000

  • Hall, Kenneth C.; Thomas, Jeffrey P.; Dowell, Earl H.
  • AIAA Journal, Vol. 38, Issue 10
  • DOI: 10.2514/2.867

Reduced-order models for nonlinear vibrations of cylindrical shells via the proper orthogonal decomposition method
journal, September 2003


Galerkin Proper Orthogonal Decomposition Methods for a General Equation in Fluid Dynamics
journal, January 2002


Computational Reduction for Parametrized PDEs: Strategies and Applications
journal, July 2012

  • Manzoni, Andrea; Quarteroni, Alfio; Rozza, Gianluigi
  • Milan Journal of Mathematics, Vol. 80, Issue 2
  • DOI: 10.1007/s00032-012-0182-y

A posteriori analysis of an iterative multi-discretization method for reaction–diffusion systems
journal, December 2013

  • Chaudhry, J. H.; Estep, D.; Ginting, V.
  • Computer Methods in Applied Mechanics and Engineering, Vol. 267
  • DOI: 10.1016/j.cma.2013.08.007

A Posteriori Error Bounds and Global Error Control for Approximation of Ordinary Differential Equations
journal, February 1995

  • Estep, Donald
  • SIAM Journal on Numerical Analysis, Vol. 32, Issue 1
  • DOI: 10.1137/0732001

Adjoint methods for PDEs: a posteriori error analysis and postprocessing by duality
journal, January 2002


Efficient reduced-basis treatment of nonaffine and nonlinear partial differential equations
journal, May 2007

  • Grepl, Martin A.; Maday, Yvon; Nguyen, Ngoc C.
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 41, Issue 3
  • DOI: 10.1051/m2an:2007031

An "$hp$" Certified Reduced Basis Method for Parametrized Elliptic Partial Differential Equations
journal, January 2010

  • Eftang, Jens L.; Patera, Anthony T.; Rønquist, Einar M.
  • SIAM Journal on Scientific Computing, Vol. 32, Issue 6
  • DOI: 10.1137/090780122

Adaptive h -refinement for reduced-order models : ADAPTIVE
journal, November 2014

  • Carlberg, Kevin
  • International Journal for Numerical Methods in Engineering, Vol. 102, Issue 5
  • DOI: 10.1002/nme.4800

Interpolation Method for Adapting Reduced-Order Models and Application to Aeroelasticity
journal, July 2008

  • Amsallem, David; Farhat, Charbel
  • AIAA Journal, Vol. 46, Issue 7
  • DOI: 10.2514/1.35374

Nonlinear model order reduction based on local reduced-order bases: NONLINEAR MODEL REDUCTION BASED ON LOCAL REDUCED-ORDER BASES
journal, June 2012

  • Amsallem, David; Zahr, Matthew J.; Farhat, Charbel
  • International Journal for Numerical Methods in Engineering, Vol. 92, Issue 10
  • DOI: 10.1002/nme.4371

Least squares quantization in PCM
journal, March 1982


Multidimensional binary search trees used for associative searching
journal, September 1975